# SDR C2XA10SH075

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,447 hours, 14,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STR 21R HAS CORROSION AT FR 13.  REPAIRED STR 21R IAW EC5310-01507.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
